Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Eyelid swelling, headaches. On hydrocortisone, steroid. What is wrong?

I have been having eyelid swelling for the last 3 months. I narrowed it down to my shellac manicures or the birth control pill. Both of which happened right before the first swelling. I am on LOLoestrin FE 1-10 my gynecologist thinks its not that she said if it was that my eyelids would be swollen continuously & wouldn't flare up & go away.
I had 2 back to back shellac manicures with the same product line mid July through mid August. I took off the shellac & did not have a serious flare up for a few weeks. I'm currently having one now. I also work at a salon that does shellac & I work on massage clients that wear shellac so maybe that's what its from now?
I went to the family doc. the second flare up & she gave me hydrocortisone crème for the itching & a steroid.
The more it kept happening the more migraines I had & more light sensitivity. Wher I had to where sunglasses & a visor driving or I'd get a headache. Should I make an apt. to see an Opthalmologist to check my eyes? Or maybe this is common & could be from something else going on with my eyes the first day I get a stomach ache, the second ususally a migraine & then I wake up with swollen lids the next 3 days.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Ophthalmologist 's  Response
swollen lids with associated itching is mostly allergy, which can be due to environmental pollutants, pollens, dust etc. but since you are having migraine, it can also come with lid swelling which is usually one sided. you should not use steroids continously, but the dose should be titrated and reduced in consultation with ophthalmologist. so if you are having repeated episodes of swelling lids with itching, take an appointment with an eye specialist who can advise you how to use drops and how to prevent future episodes
Answered: Fri, 25 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor